Immune-Checkpoint-Inhibitor-Related Bullous Pemphigoid During Avelumab Maintenance Therapy in a Patient With Metastatic Renal Pelvic Carcinoma: A Case Report.
Аннотация
INTRODUCTION
Bullous pemphigoid is a rare cutaneous, immune-related adverse event, and avelumab-associated cases are extremely rare.
CASE PRESENTATION: A 76-year-old man receiving avelumab maintenance therapy for recurrent renal pelvic carcinoma developed pruritic erythema and tense blisters 20 days after the first dose. Laboratory examination showed eosinophilia, increased immunoglobulin E level, and markedly elevated anti-BP180 antibodies. Moreover, skin biopsy revealed subepidermal blistering with eosinophilic infiltration, supporting drug-associated bullous pemphigoid. Prednisolone (15 mg/day, increased to 25 mg/day) led to marked improvement. After the second course, avelumab was discontinued, and no recurrence occurred.
CONCLUSION
Immune-checkpoint-inhibitor-related, drug-associated bullous pemphigoid can present with nonspecific symptoms before blistering. Thus, urologists should monitor skin changes during immune checkpoint inhibitor therapy and promptly involve dermatology.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.